# SDR SWIA201743044

- Difficulty date: January 25, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 38,286 hours, 31,907 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING ON THE UPPER FUSELAGE WHERE THE ADF ANTENNA CONTACTS THE AIRCRAFT. (C-CHECK) RO: 02/09/2017 COMPLIED WITH ALL STEPS OF REO.
